PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 1 | 1-5
Tytuł artykułu

On approximation by Lagrange interpolating polynomials for a subset of the space of continuous functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a $C^k$ piecewise differentiable function that is not $C^k$ piecewise analytic and satisfies a Jackson type estimate for approximation by Lagrange interpolating polynomials associated with the extremal points of the Chebyshev polynomials.
Słowa kluczowe
Rocznik
Tom
75
Numer
1
Strony
1-5
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-12-11
Twórcy
autor
  • Department of Mathematics, Hangzhou University, Hangzhou, Zhejiang 310028 China
Bibliografia
  • [MS] G. Mastroianni and J. Szabados, Jackson order of approximation by Lagrange interpolation, in: Proc. Second Internat. Conf. in Functional Analysis and Approximation Theory (Aquafredda di Maratea, 1992), Rend. Circ. Mat. Palermo (2) Suppl. 1993, no. 33, 375-386.
  • [Li] X. Li, On the Lagrange interpolation for a subset of C^k functions, Constr. Approx. 11 (1995), 287-297.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.